# SDR EIAA2008102800069

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 20653
- Aircraft time: 96,612 hours, 21,624 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 700 RBL 50 FLOORBEAM FOUND DENTED.  REMOVED CENT AREA.  PERFORMED NDT OF AREA, NO CRACKS NOTED.  FABRICATED REPAIR, ALODINED AND PRIMED REPAIR.  REPAIR INSTALLED PER SRM 51-30-02.
